# SDR IXXA060203S

- Difficulty date: June 8, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FUSELAGE SKIN EXISTING DOUBLER BULGED AT STATION Y1530 BETWEEN LONGERONS 29 LEFT AND 32 LEFT.  REMOVED CORROSION, MANUFACTURED AND INSTALLED REPAIR PARTS PER ALL APPLICABLE DATA.
